Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Rashes and blotches, cold removed after zythromyacin

My daughter is 19 she has in Nov 2011 she developed a rash all over her chest stomach, back that are dime size and she get bloches on her face the cheeks and forehead that come and go. The rash is itchy only once in a while she was told she had a viral rash and was put on Zythromyacin with no help but it did take away her cold she had at the time. Now no cold just still the same rash was put on the 7 day predison and went down to one pill rash faded almost completely. Now off predison rash is back completely. She is now on Zyrtec and Clairtin with no help. Do you have any suggestions. Thank You, AAAAAAA
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
in my opinion some protein started reacting with body proteins suddenly
it can be oils shampoo creams ointments medicines body application materials foods clothes or pollens
steroids cannot be contd
i advise you to get allergy doctor consultation who can help you to find the cause and treat
till control by anti allergic tabs and local applicationb
Answered: Sun, 17 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor